Systems of singular integral equations in $L_p$ spaces with weight
Doklady Akademii Nauk, Tome 186 (1969) no. 5, pp. 998-1001
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_5_a2,
author = {I. Ts. Gokhberg and N. Ya. Krupnik},
title = {Systems of singular integral equations in $L_p$ spaces with weight},
journal = {Doklady Akademii Nauk},
pages = {998--1001},
year = {1969},
volume = {186},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_5_a2/}
}
I. Ts. Gokhberg; N. Ya. Krupnik. Systems of singular integral equations in $L_p$ spaces with weight. Doklady Akademii Nauk, Tome 186 (1969) no. 5, pp. 998-1001. http://geodesic.mathdoc.fr/item/DAN_1969_186_5_a2/